# SDR CALA0700603

- Difficulty date: October 3, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524B
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN THE INNER SKIN OF THE AFT CARGO DOOR AT LIGHTENING HOLES ABOVE THE DOOR HANDLE CUTOUT.  THE SKIN WAS REPAIRED IAW ECRA 5232-01092.
